Vol.129, No.2, 2021, pp.1051-1073, doi:10.32604/cmes.2021.016546
OPEN ACCESS
ARTICLE
Some Results on Type 2 Degenerate Poly-Fubini Polynomials and Numbers
  • Ghulam Muhiuddin1,*, Waseem A. Khan2, Abdulghani Muhyi3, Deena Al-Kadi4
1 Department of Mathematics, University of Tabuk, Tabuk, Saudi Arabia
2 Department of Mathematics and Natural Sciences, Prince Mohammad Bin Fahd University, Al Khobar, Saudi Arabia
3 Department of Mathematics, Hajjah University, Hajjah, Yemen
4 Department of Mathematics and Statistic, College of Science, Taif University, P.O. Box 11099, Taif 21944, Saudi Arabia
* Corresponding Author:Ghulam Muhiuddin. Email:
(This article belongs to this Special Issue: Trend Topics in Special Functions and Polynomials: Theory, Methods, Applications and Modeling)
Received 19 March 2021; Accepted 27 May 2021; Issue published 08 October 2021
Abstract
In this paper, we introduce type 2 degenerate poly-Fubini polynomials and derive several interesting characteristics and properties. In addition, we define type 2 degenerate unipoly-Fubini polynomials and establish some certain identities. Furthermore, we give some relationships between degenerate unipoly polynomials and special numbers and polynomials. In the last section, certain beautiful zeros and graphical representations of type 2 degenerate poly-Fubini polynomials are shown.
Keywords
Type 2 degenerate poly-Fubini polynomials; modified degenerate polylogarithm function; unipoly functions
Cite This Article
Muhiuddin, G., Khan, W. A., Muhyi, A., Al-Kadi, D. (2021). Some Results on Type 2 Degenerate Poly-Fubini Polynomials and Numbers. CMES-Computer Modeling in Engineering & Sciences, 129(2), 1051–1073.
This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.